# SDR UVVR2014031700029

- Difficulty date: March 17, 2014
- Submitted: March 17, 2014
- Operation: General aviation
- Aircraft: N800RC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258660
- Aircraft time: 5,371 hours, 2,950 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 25FC628913
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL CHECK OF THE MAIN ENTRY DOOR, A CRACK WAS DISCOVERED ON THE DOOR OUTWARD OPENING LOWER ANGLE .
